# SDR AALA202209271330

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A300*
- Aircraft serial: 6035
- Aircraft time: 27,072 hours, 10,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FLIGHT ATTENDANTS REPORTED EMERGENCY EXIT LIGHTS CAME ON AND UNABLE TO TURN OFF. (FLIGHT DECK SWITCH IN ARMED POSITION, TRIED OFF BUT LIGHTS STAYED ON). MAINTENANCE REPLACED FLIGHT DECK SWITCH 4WL PER ESPM 20-45-21 (AALA202209271330). DURING THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, EMERGENCY POWER SUPPLY UNITS 10WL AND 13WL FAILED THE TEST DUE TO BATTERY FAULT INDICATIONS. MAINTENANCE REPLACED THE BATTERY PACKS AT EMERGENCY POWER SUPPLY UNITS 10WL (AALA202209275830) AND 13WL (AALA202209272906) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
